# SDR C2XA11TY158

- Difficulty date: October 13, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 080
- Aircraft time: 31,483 hours, 23,516 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Module
- Part number: 14521353407
- Part serial: 145146
- Condition: Defective
- Location: Aileron Trim
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLL TRIM STUCK TO THE LEFT.  CANNOT GET FULL TRAVEL LEFT OR RIGHT WITH AILERON EVEN WITH FULL RIGHT/LEFT RUDDER.  REMOVED AND REPLACED ROLL TRIM MODULE IAW EMB 145 AMM 20-13-10 PERFORMED ROLL TRIM FUNCTION CHECK IAW EMB 145 AMM 27-14-00.  OPS AND DEFLECTIONS CHECKED GOOD.
